The Dangerous Trend of Vaping Spice & K2

Vaping synthetic forms of marijuana like K2 is increasing in popularity across the world. Vaping synthetic drugs have become an alternative to the traditional method of smoking them. Vaping involves the use of an e-cigarette (i.e., vape pen), which is a device that electronically vaporizes liquids and provides vapor to inhale. Most vape pens require that the user put a liquid solution made up of a combination of oils and the drug they wish to use in the device and afterward it is ready to inhale.

Vaping was first popularized as a way for individuals to quit using traditional cigarettes. This has resulted in vaping has become an extremely popular method to consume nicotine. This has led to individuals beginning to use vape pens to consume other drugs, including synthetic drugs, like herbal incense.

Synthetic drugs include bath salts, herbal incense, psychedelics, hash oil, and synthetic marijuana (i.e., K2 or Spice). The use of vaporizers to smoke synthetic marijuana is becoming increasingly popular. The use of synthetic marijuana is extremely dangerous and can cause psychological problems as well as health problems. Synthetic marijuana use can cause extreme withdrawals, terrible side effects, and is very addictive. What causes more concern is that vaping synthetic drugs may be even more dangerous than smoking them. The increased danger of smoking synthetic drugs is due to two reasons:

  • Novice users of synthetic drugs have no idea what ingredients or drugs they are inhaling.
  • The manufacturers are mixing and matching liquid solutions in order to create new and unique combinations that lead to increasingly dangerous effects.

The danger of vaping synthetic cannabis has been seen in several areas in the United States. For instance, there was a large outbreak of hospitalizations in several counties in Texas due to the use of Cloud 9, a liquid form of synthetic cannabis. This led these counties in Texas to ban Cloud 9 sales. Another area that has seen devastation due to the vaping of synthetic cannabis is Michigan. An alarming number of teenagers were admitted for hospitalization due to overdoses on Cloud 9 and another synthetic cannabis liquid, Hookah Relax.

Some individuals have begun to mix hash oil with synthetic cannabis or psychedelics such as 2C-P to achieve a unique high. This behavior is extremely dangerous to the physical and psychological health of the people who are inhaling the vapor. The vaping trend may be the most dangerous ever for individuals who are consuming synthetic drugs.